# SDR SWAA042426

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 59,327 hours, 56,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT RT AND LT EMERGENCY EXIT LIGHTS INOP.  RELAMPED EMERGENCY LIGHTS PER MM.
